# SDR MALA060451

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 18,700 hours, 20,397 cycles
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7858023
- Part serial: 9803118
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TREND CHECK NOTED DELTA DELTA T SHIFT OF 43. COMPLIED WITH QRH. RESET TO VALUES AND DELTA DELTA T REMAINED THE SAME NG.  AVOIDANCE RANGE OF 80-84 AND 94-98 WERE AVOIDED.  HOWEVER NG WAS AT 90 PERCENT FOR APPROX 5 MINUTES DURING TREND CHECK.  INSPECTED INLET FOUND NO BLOCKAGE.  FOUND RT BLEED VALVE STRUT SHUT.  REPLACED RT BLEED VALVE, PN 785802-3, SN ON 9610013, SN OFF 9803118.  OPS CHECK GOOD
